# SDR SI3R98005

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tab Washer
- Part number: 7895781
- Condition: Failed
- Location: Gc 49 Grbox Idlr
- Part time: 11,623 hours
- Component: 5074T16G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEARCASE REVEALED THE MAIN PUMP SEIZED, THE TAB WASHER ON THE FORWARD RIGHT IDLER GEAR BROKEN.  METAL CONTAMINATION THROUGHOUT THE CASE AND IN PUMP.  THIS GEARCASE IS NOT REPAIRABLE AND IS CONSIDERED FOR SCRAP DISPOSITION.
